RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 100(142), Number 1(5), Pages 102–116 (Mi msb2859)  

This article is cited in 2 scientific papers (total in 2 papers)

On functionals with an infinite number of critical values

V. S. Klimov


Abstract: In this paper we single out a class of even functional that have an infinite number of critical values that are stable under small perturbations by functional that do not have the property of being even. We give applications to the problem of periodic solutions of a system of ordinary differential equations and to the Dirichlet problem for quasilinear elliptic equations. The basis for the proof of most of the results is made up from the ideas of the method of monotone operators and a variant of the Lyusternik–Shnirel'man theory (cf. RZhMat., 1973, 10B730).
Bibliography: 12 titles.

Full text: PDF file (1368 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:1, 91–104

Bibliographic databases:

UDC: 519.3
MSC: Primary 47H05, 58E05; Secondary 34C25, 35J25
Received: 03.06.1975

Citation: V. S. Klimov, “On functionals with an infinite number of critical values”, Mat. Sb. (N.S.), 100(142):1(5) (1976), 102–116; Math. USSR-Sb., 29:1 (1976), 91–104

Citation in format AMSBIB
\Bibitem{Kli76}
\by V.~S.~Klimov
\paper On functionals with an infinite number of critical values
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 1(5)
\pages 102--116
\mathnet{http://mi.mathnet.ru/msb2859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413169}
\zmath{https://zbmath.org/?q=an:0346.46009}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 1
\pages 91--104
\crossref{https://doi.org/10.1070/SM1976v029n01ABEH003653}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EV78700007}


Linking options:
  • http://mi.mathnet.ru/eng/msb2859
  • http://mi.mathnet.ru/eng/msb/v142/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, “On the uniqueness of the solution of a nonlinear eigenmode problem”, Comput. Math. Math. Phys., 51:4 (2011), 597–601  mathnet  crossref  mathscinet  isi  elib
    2. M. O. Korpusov, A. G. Sveshnikov, “On a nonlinear eigenmode problem in semiconductor theory”, Comput. Math. Math. Phys., 51:5 (2011), 816–823  mathnet  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:158
    Full text:58
    References:186

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020